MAUDE Adverse Event Report: AV-TEMECULA-CT ACS HI-TORQUE WIGGLE GUIDE WIRE

AV-TEMECULA-CT ACS HI-TORQUE WIGGLE GUIDE WIRE
Catalog Number 22399M-W30
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The xience alpine referenced is being filed under separate medwatch report.Evaluation summary: the device was returned for analysis.Visual, dimensional, and functional inspections were performed on the returned device.The difficulty removing the sds was confirmed.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation determined the difficulties to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a chronic total occluded lesion in the circumflex artery.A 2.5x15mm xience rx stent was implanted in the mid left anterior descending artery; however, it was decided that another stent was needed distally due to the low blood flow.A 2.5x23mm xience alpine rx stent was deployed at 12 atmospheres distally; however, the delivery system was pulled back a little bit to balloon the area where both stents over-lapped when the balloon ruptured.Resistance with the guide wire was felt when removing the delivery system.Both the delivery system and guide wire were removed together.It was further reported that the 2.5x23mm xience alpine delivery system was not prepped prior to use.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.Additional information: the return device analysis revealed that the xience alpine stent delivery system was returned frozen on an abbott.014 wiggle guide wire.

Brand Name
ACS HI-TORQUE WIGGLE GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6516653
Report Number2024168-2017-03533
Device Sequence Number14190
Product Code DQX
UDI-Device Identifier08717648080487
UDI-Public(01)08717648080487
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22399M-W30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2017
Initial Report FDA Received Date04/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 2.5X23MM XIENCE ALPINE, 2.5X15MM XIENCE
Patient Age62 YR
Patient Weight120